12 year old male a diagnosed case of enteric fever on cefixime developed these lesions associated with itching. No past H/O similar lesions.

8 Likes

LikeAnswersShare

Drug induced Urticaria Give steroid besides antihistamines Wait & watch Swich to Quinolone group of drugs under supervision...

Steroids are contraindicated in typhoid fever. discontinue present drug.give cipro -rule out past history ofdecreased brain threshold Azithromycin im
1

View 3 other replies

Urticaria- treat like hypersensitivity reaction .

Urticaria

Drug induced urticaria.. Stop Cifixime and start Inj Ceftriaxone .

Cefixme & Ceftriaxone are same class of drugs Be cautious All are cephalosporins . Choose alternatives
1

View 2 other replies

Drug induced urticaria, switch over to fluroquinolone. ....

manage urticaria by giving fexofenadine 120 mg od 10 days
2

It's a case of urticaria.

Urticaria Use allegra120 bd Atarax10 bd Continue cifixime

Yea its Urticaria

urtricaria

Drug induced urticaria- Fexofenadine (120)tab-1tab once daily for 7days.i Deflazacort(6)-1tab twice daily for 1week.

Load more answers